Journal article icon

Journal article

Ruled special Lagrangian 3-folds in C^3

Abstract:

This is the fourth in a series of papers math.DG/0008021, math.DG/0008155, math.DG/0010036 constructing explicit examples of special Lagrangian submanifolds (SL m-folds) in C^m. A submanifold of C^m is ruled if it is fibred by a family of real straight lines in C^m. This paper studies ruled special Lagrangian 3-folds in C^3, giving both general theory and families of examples. Our results are related to previous work of Harvey and Lawson, Borisenko and Bryant. An important class of ruled SL...

Expand abstract

Actions


Authors


Journal:
Proceedings of the London Mathematical Society 85 (2002), 233-256.
Publication date:
2000-12-08
URN:
uuid:2313ac78-329c-41ba-a448-fd8d0f61867a
Source identifiers:
14737
Local pid:
pubs:14737
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP